Alert archive / New Jersey / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Aug 19, 2015, 3:00 PM EDT for Burlington County, New Jersey. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2015, 3:00 PM EDT (19:00 UTC)
- Expired
- Aug 19, 2015, 3:45 PM EDT
- In force
- 45 min
- Issued by
- NWS Philadelphia/Mount Holly
County Burlington County, NJ
The radar
The Philadelphia radar (KDIX), 15 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.0 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 605 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 642 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
944
WWUS81 KPHI 191900
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
300 PM EDT WED AUG 19 2015
NJZ013-019-020-191945-
OCEAN-WESTERN MONMOUTH-NORTHWESTERN BURLINGTON-
300 PM EDT WED AUG 19 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MONMOUTH...
NORTHWESTERN OCEAN AND NORTHEASTERN BURLINGTON COUNTIES...
AT 259 PM EDT...A STRONG THUNDERSTORM WAS OVER WOODRUFF...OR 17 MILES
SOUTHEAST OF TRENTON...MOVING NORTHEAST AT 10 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ROOSEVELT...WRIGHTSTOWN...WOODRUFF...BROWNS MILLS...JACKSONS MILLS...
CLARKSBURG...CASSVILLE...CREAM RIDGE...IMLAYSTOWN...SIX FLAGS THEME
PARK...VISTA CENTER...WEST FREEHOLD...NEW EGYPT...MCGUIRE AFB...FORT
DIX AND COUNTRY LAKE ESTATES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3992 7457 4002 7469 4024 7448 4023 7429
4017 7427 4000 7449
TIME...MOT...LOC 1859Z 221DEG 8KT 4005 7451
$$
JRKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 19, 11:48 AM EDT, 3 hours 12 minutes earlier.
Area forecast discussion, Aug 19, 11:48 AM EDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1148 AM EDT WED AUG 19 2015 .SYNOPSIS... AN ANOMALOUSLY STRONG LOW PRESSURE SYSTEM WILL MOVE INTO THE GREAT LAKES REGION ON THURSDAY AND SENDS A COLD FRONT TOWARDS OUR REGION BY FRIDAY. THE FRONT WILL SLOW DOWN AND SLINK OFF THE COAST BY SATURDAY BEFORE HIGH PRESSURE TRIES TO MAKE ANOTHER APPEARANCE THIS WEEKEND. THE NEXT COLD FRONT IS PROGGED TO SLOWLY PUSH THROUGH THE REGION EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A LIGHT SOUTHEASTERLY SURFACE FLOW IS EXPECTED FOR THIS AFTERNOON WITH HIGH PRESSURE LOCATED OFF THE CANADIAN COAST AND STRONG LOW PRESSURE OVER THE GREAT LAKES. THE FLOW WILL CONTINUE TO DRAW HUMID AIR OFF THE OCEAN. WE ARE EXPECTING SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS AS THE INSTABILITY INCREASES DUE TO DAYTIME HEATING. MAXIMUM TEMPERATURES SHOULD FAVOR THE MIDDLE AND UPPER 80S. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/... THE WESTWARD PUSH OF STABLE AIR PEAKS THIS EVENING BEFORE, INSTABILITY ALOFT STARTS PUSHING EASTWARD TOWARD MORNING. THIS SCENARIO SUPPORTS INCREASING POPS TOWARD MORNING WITH THE GREATEST CHANCES WEST AGAIN. LIKE CURRENTLY, MORE LOW CLOUDS SHOULD FORM OVERNIGHT. THE DEW POINTS BY THEMSELVES WOULD KEEP MIN TEMPS RELATIVELY HIGH. THE CLOUDS WILL SEAL THE DEAL EVEN FURTHER. WE WENT CLOSE TO STAT GUIDANCE. && .LONG TERM /THURSDAY THROUGH TUESDAY/... 5-WAVE MODEL GUIDANCE SHOWS CENTRAL U.S. TROUGHING FLATTENING AND SHIFTING TOWARDS THE WEST OVER THE WEEKEND BUT WE CONTINUE TO HAVE RIDGING OF VARIOUS DEGREES OFF THE EAST COAST. THE PATTERN BECOMES MUCH MORE STABLE, THAN IT ALREADY IS, BY MID-WEEK NEXT WEEK WITH 4 DISTINCT ROSBY WAVES WITH US UNDER A LARGE RIDGE WHICH HELPS TO CONTINUE THE MOIST SOUTHWEST FLOW ALOFT. THURSDAY - SATURDAY...ANOMALOUS LOW PRESSURE ACROSS THE GREAT LAKES SLOWLY SENDS THE COLD FRONT TOWARDS THE REGION. THE FRONT GETS CAUGHT UP IN THE SOUTHWESTERLY FLOW ALOFT AND ALMOST BECOMES STATIONARY THROUGH THE END OF THE WORK WEEK. THE SOUPY AIR MASS AHEAD OF THE FRONT WILL CONTINUE TO MODIFY AND BECOME EVEN MUGGIER. SEVERAL WAVES EMBEDDED WITHIN THE FLOW ALOFT WILL TRIGGER AFTERNOON SHOWERS AND THUNDERSTORMS EACH DAY. CURRENTLY THE MAIN CONCERN HAS SHIFTED MORE TOWARDS FRIDAY AND FRIDAY NIGHT IN TERMS OF FLASH FLOOD POTENTIAL AS THE FRONT SLINKS ACROSS THE REGION...SEE HYDRO SECTION BELOW FOR MORE DETAILS. TEMPERATURES EACH DAY WILL BE AT OR SLIGHTLY BELOW NORMAL GIVEN THE AMOUNT CLOUD COVER IN PLACE AND CHANCES FOR HEAVIER RAIN. SUNDAY - TUESDAY...BRIEF SHOT OF HIGH PRESSURE EXPECTED BY THE END OF THE WEEKEND BEFORE THE NEXT MID-LEVEL SHORTWAVE TROUGH AND SURFACE COLD FRONT NEAR FROM THE WEST BY TUESDAY. GIVEN WHAT WAS SAID ABOUT A STABLE PATTERN ALOFT, IN TERMS OF MOVING PARTS AND AIR MASS CHANGES, WE KEEP CHANCE POPS IN THE FORECAST THROUGH THE END OF THE LONG TERM PERIOD. IT IS HARD TO DISCERN AT THIS POINT IN TIME A TRULY DRY DAY, IF IT EXISTS, WITH AMPLE MOISTURE THROUGHOUT THE REGION AND EVEN THE SLIGHTEST IMPULSE COULD TRIGGER CONVECTION. TEMPERATURES LOOK TO REMAIN RIGHT AROUND THE SEASONAL MARK...MID- 80S. && .AVIATION /16Z WEDNESDAY THROUGH SUNDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. MAINLY VFR CONDITIONS ARE EXPECTED FOR THIS AFTERNOON INTO THIS EVENING. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE ANTICIPATED IN THE REGION. THE WIND WILL FAVOR THE SOUTH AND SOUTHEAST AT 10 KNOTS OR LESS. ANOTHER ROUND OF LOW CLOUDS IS EXPECTED TO DEVELOP DURING TONIGHT IN THE MOIST SOUTH TO SOUTHEAST FLOW. OUTLOOK... THURSDAY - FRIDAY...MOSTLY LOW-END VFR WITH PERIODS OF MVFR/IFR CONDITIONS IN SHOWERS AND THUNDERSTORMS. HEAVIER RAINFALL EXPECTED ON FRIDAY AS A COLD FRONT SLIDES THROUGH THE REGION. SATURDAY - SUNDAY...MOSTLY VFR. SOME LINGERING SCATTERED SHOWERS AND POSSIBLE THUNDERSTORMS EACH AFTERNOON....BETTER CHANCES SEEM TO BE ACROSS OUR EAST TERMINALS. && .MARINE... SUB SMALL CRAFT ADVISORY CONDITIONS PREDICTED TO CONTINUE. A GENERAL SOUTHEAST FLOW IS EXPECTED TO PREVAIL FOR TODAY AND TONIGHT AROUND THE OFFSHORE HIGH PRESSURE SYSTEM. A SIMILAR OUTCOME FROM YESTERDAY OTHER THAN THE WINDS BEING SLIGHTLY MORE FROM THE SOUTHEAST. SOME WIND GUSTS MIGHT GET AS HIGH AS 20 KNOTS THIS AFTERNOON AND EVENING WITH SEAS REMAINING BELOW 5 FEET. OUTLOOK... THURSDAY - SUNDAY...SUB-SCA CONDITIONS EXPECTED. SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED MOST OF THE PERIOD. COLD FRONT SLIPS THROUGH OUR WATERS ON SATURDAY BUT REMAINS CLOSE BY. SOUTHERLY WINDS AHEAD OF THE FRONT WILL INCREASE A BIT AND SEAS MAY CLIMB UPWARDS OF 4 FEET BY EARLY NEXT WEEK. && .HYDROLOGY... A SLOW MOVING COLD FRONT LATER THIS WEEK WITH COMBINE WITH GOOD UPPER LEVEL DYNAMICS AND A VERY MOIST AIR MASS TO ALLOW A HEAVY RAINFALL TO OCCUR. SEVERAL MID-LEVEL WAVES, AHEAD OF THE FRONTAL BOUNDARY, MAY ACT TO PRIME THE REGION FOR FLASH FLOOD POTENTIAL. THE TIME FRAME OF GREATEST CONCERN RIGHT NOW IS FRIDAY INTO FRIDAY EVENING, THOUGH DEPENDING ON THE SPEED OF THE FRONT IT MAY BE SOONER/LATER. PWATS AHEAD OF THE FRONT CLIMB UPWARDS OF 2" AND WITH DEEP SOUTHWESTERLY FLOW ALOFT ALLOWING FOR TRAINING OF STORMS. WILL CONTINUE TO HIGHLIGHT THE THREAT IN THE HAZARDOUS WEATHER OUTLOOK PRODUCT AND ADDRESS ANY HEADLINE NEEDS WITH THE SUBSEQUENT MODEL RUNS. && .RIP CURRENTS... LOCAL PROCEDURES JUST GET OUR NJ COAST TO A MODERATE RISK OF RIP CURRENTS AND LEAVE DELAWARE WITH A LOW RISK. THIS IS SIMILAR TO YESTERDAY WITH THE RISK INCREASING DURING THE AFTERNOON AS WINDS BECOME STRONGER. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...HEAVENER NEAR TERM...IOVINO SHORT TERM...GIGI LONG TERM...HEAVENER AVIATION...IOVINO/HEAVENER MARINE...GIGI/HEAVENER HYDROLOGY...HEAVENER RIP CURRENTS...GIGI
Hazardous weather outlook, Aug 19, 4:07 AM EDT, 10 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 407 AM EDT WED AUG 19 2015 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-200815- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 407 AM EDT WED AUG 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE REGION THURSDAY AND FRIDAY WITH A SLOW MOVING COLD FRONT. THERE IS THE POTENTIAL FOR LOCALLY HEAVY RAIN WITH THUNDERSTORMS, WHICH COULD LEAD TO FLASH FLOODING ESPECIALLY IN POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-024>026-200815- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 407 AM EDT WED AUG 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK FOR THE FORMATION OF DANGEROUS RIP CURRENTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE REGION THURSDAY AND FRIDAY WITH A SLOW MOVING COLD FRONT. THERE IS THE POTENTIAL FOR LOCALLY HEAVY RAIN WITH THUNDERSTORMS, WHICH COULD LEAD TO FLASH FLOODING ESPECIALLY IN POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-200815- DELAWARE BEACHES- 407 AM EDT WED AUG 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE REGION THURSDAY AND FRIDAY WITH A SLOW MOVING COLD FRONT. THERE IS THE POTENTIAL FOR LOCALLY HEAVY RAIN WITH THUNDERSTORMS, WHICH COULD LEAD TO FLASH FLOODING ESPECIALLY IN POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-200815- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 407 AM EDT WED AUG 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A FEW THUNDERSTORMS LATER THURSDAY AND FRIDAY MAY PRODUCE LOCALLY GUSTY WINDS AND ROUGH SEAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 19, 12:41 PM EDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1241 PM EDT WED AUG 19 2015
NJZ013-014-020-026-191745-
OCEAN-EASTERN MONMOUTH-WESTERN MONMOUTH-COASTAL OCEAN-
1241 PM EDT WED AUG 19 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MONMOUTH AND
NORTHEASTERN OCEAN COUNTIES...
AT 1240 PM EDT...A STRONG THUNDERSTORM WAS OVER CEDAR GLEN WEST...OR
7 MILES NORTHWEST OF TOMS RIVER...MOVING NORTHEAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
TOMS RIVER...LAKEWOOD...JACKSON...HOWELL...MANASQUAN...POINT PLEASANT
BEACH...LAKEHURST...FARMINGDALE...PLEASANT PLAINS...RAMTOWN...CEDAR
GLEN WEST...LEISURE VILLAGE...ALLENWOOD...FREEWOOD ACRES...LEISURE
VILLAGE WEST-PINE LAKE PARK...BRICK TOWNSHIP...LEISURE VILLAGE
EAST...ADELPHIA...POINT PLEASANT AND BRIELLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
GO INDOORS IF YOU HEAR THUNDER.
LAT...LON 4010 7404 4006 7407 4005 7409 4006 7412
4004 7409 3999 7414 3995 7419 4003 7436
4023 7425 4013 7403
TIME...MOT...LOC 1640Z 215DEG 7KT 4005 7426
POSpecial weather statement, Aug 19, 3:00 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
300 PM EDT WED AUG 19 2015
NJZ013-019-020-191945-
OCEAN-WESTERN MONMOUTH-NORTHWESTERN BURLINGTON-
300 PM EDT WED AUG 19 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MONMOUTH...
NORTHWESTERN OCEAN AND NORTHEASTERN BURLINGTON COUNTIES...
AT 259 PM EDT...A STRONG THUNDERSTORM WAS OVER WOODRUFF...OR 17 MILES
SOUTHEAST OF TRENTON...MOVING NORTHEAST AT 10 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ROOSEVELT...WRIGHTSTOWN...WOODRUFF...BROWNS MILLS...JACKSONS MILLS...
CLARKSBURG...CASSVILLE...CREAM RIDGE...IMLAYSTOWN...SIX FLAGS THEME
PARK...VISTA CENTER...WEST FREEHOLD...NEW EGYPT...MCGUIRE AFB...FORT
DIX AND COUNTRY LAKE ESTATES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3992 7457 4002 7469 4024 7448 4023 7429
4017 7427 4000 7449
TIME...MOT...LOC 1859Z 221DEG 8KT 4005 7451
JRKThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 12:41 PM EDT | Special Weather Statement | PHI | Monmouth | 64 min |
| Aug 19, 1:05 PM EDT | Areal Flood Advisory | PHI | Monmouth, Ocean | 115 min |
| Aug 19, 3:08 PM EDT | Areal Flood Advisory | PHI | Burlington, Monmouth, Ocean | 112 min |
| Aug 19, 3:10 PM EDT | Special Weather Statement | PHI | Burlington | 35 min |
| Aug 19, 4:26 PM EDT | Flash Flood Warning | PHI | Somerset | 3 hr |
| Aug 19, 5:57 PM EDT | Special Weather Statement | PHI | Warren | 63 min |
| Aug 19, 12:46 PM EDT | Areal Flood Advisory | PHI | Chester | 119 min |
| Aug 19, 4:19 PM EDT | Areal Flood Advisory | PHI | Bucks, Montgomery, Philadelphia | 116 min |
| Aug 19, 4:35 PM EDT | Flash Flood Warning | PHI | Bucks, Montgomery, Philadelphia | 3 hr |
| Aug 19, 1:27 PM EDT | Areal Flood Advisory | PHI | Kent, New Castle | 2 hr |
Nearby
Special Weather Statements in New Jersey, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.